# SDR N6WA2014111901

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 25,674 hours, 18,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Power Unit
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST INOPERATIVE.  DEFERRED PAX DOOR POWER ASSIST IAW MEL 52-11-01A CAT C.
